Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Gained weight after liver transplant. Having stomach problems, drooping breasts while trying to lose weight. Solution?

i had a liver transplant. the drugs caused 120-lb weight gain . after 5 years i have finally found a way to loose the weight. i have lost over 50 lbs and now am having problems with my stomach i think because of the scars of 2 surgeries and my breasts are dropping. i don t like what i see but i need to loose to weight no matter what and would like to know where and how workout to correct the problems while i am loosing
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

Congratulations on losing the 50lbs. I understand your concern to lose more weight. You need to continue to exercise and go on a healthy diet to lose the required amount of weight. You could seek a professional's help in this.

About the dropping breasts, you may consider wearing the right fitting brassieres with under-wires that prevent the breasts from further sagging.

You are on the right track, move ahead with determination.

All the best.

Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor